Über unvollständige Orthogonalsysteme
Compositio Mathematica, Volume 4 (1937), p. 373-379
@article{CM_1937__4__373_0,
     author = {Sidon, S.},
     title = {\"Uber unvollst\"andige Orthogonalsysteme},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     pages = {373-379},
     zbl = {0016.30003},
     language = {de},
     url = {http://www.numdam.org/item/CM_1937__4__373_0}
}
Sidon, S. Über unvollständige Orthogonalsysteme. Compositio Mathematica, Volume 4 (1937) pp. 373-379. http://www.numdam.org/item/CM_1937__4__373_0/